productid-->267
    Lemsip Max Cold & Flu Capsules

     

Lemsip Max Cold & Flu Capsules

0 reviews   0 reviews   |  Write a review
  • Price: £3.19
  • Availability:

    In Stock

  • Quantity/Size:Size: 16
  • Quantity:
     
    This product has a maximum quantity of 6

Lemsip Max Cold & Flu Capsules is a unique formulation of ingredients that provide long-lasting relief in conditions associated with cold and flu such as nasal congestion, sore throat, body ache, fever and temperature.

Not recommended for use in children below twelve years of age. Do not exceed the recommended dose. Always read all product manuals and labels carefully before use. Do not use in case you are sensitive to any of the major or minor ingredients. Discontinue use and speak to your physician in case symptoms persist or seem to worsen after three days of continuous treatment. Do not take with any other medication containing paracetamol.

The capsule is for oral use and should be swallowed whole along with water. Do not open or chew the capsule. Always drink plenty of water or other fluids when suffering from common cold or flu. The standard dose for the elderly, adults and children above the age of twelve years is two capsules to be taken at four to six hours interval. Do not take more than eight capsules (four doses) within twenty four hours.

Lemsip Max Cold & Flu Capsules contain Paracetamol 500mg, Phenylephrine hydrochloride 6.1mg and Caffeine 25mg as the active ingredients. They also contain Sodium laurilsulfate, Maize starch, Croscarmellose sodium, Sterilised talc, Magnesium stearate, Quinoline yellow (E104), Gelatine, Titanium dioxide (E171), Patent Blue V (E131), Erythrosine (E127) and Shellac as the excipients.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload